On an Arithmetic Function.
Monatshefte für Mathematik, Tome 63 (1959), pp. 228-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1959__63_177063,
author = {P.J. McCarthy},
title = {On an {Arithmetic} {Function.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {228--230},
year = {1959},
volume = {63},
zbl = {0095.03001},
url = {http://geodesic.mathdoc.fr/item/MOMA_1959__63_177063/}
}
P.J. McCarthy. On an Arithmetic Function.. Monatshefte für Mathematik, Tome 63 (1959), pp. 228-230. http://geodesic.mathdoc.fr/item/MOMA_1959__63_177063/